Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Triangularizable algebras of compact operators


Author: G. J. Murphy
Journal: Proc. Amer. Math. Soc. 84 (1982), 354-356
MSC: Primary 47D30; Secondary 47B05
DOI: https://doi.org/10.1090/S0002-9939-1982-0640229-X
MathSciNet review: 640229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a closed algebra $ A$ of compact operators is triangularizable if and only if the algebra $ A/\operatorname{rad} (A)$ is commutative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D30, 47B05

Retrieve articles in all journals with MSC: 47D30, 47B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0640229-X
Article copyright: © Copyright 1982 American Mathematical Society